It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuropathy Message Board


Neuropathy Board Index
Board Index > Neuropathy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I once started taking Niacin Inositol Hexanicotinate (supposedly "flush free" niacin), because I have slightly high triglicerides and niacin is supposed to be good for this.

I immediately started getting neuropathy symptoms. I at first didn't know why it felt like there was some object in my shoes, near my toes. But I soon figured out that there was a growing numbness.

This isn't like slowly growing diabetes induced neuropathy. It happened immediately--within a couple of weeks.

I was checked out by my doctor, who confirmed it (by sticking pins in my toes, which I couldn't feel), and later by a neurologist. The neurologist could find no other cause, and remained convinced that I must have injured myself somehow without noticing it (in -both- feet?).

I immediately stopped taking this, and scoured the web. I found two other users of this supplement who had the same symptoms. (I think the links are now long gone).

But there isn't much else out there about the link between niacin and nerve damage, except as a treatment. Another B vitamin though, B6, is well documented for having this effect when taken in excess.

In any case, I'm staying far away from niacin supplements. My neuropathy remains.





All times are GMT -7. The time now is 04:59 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!